MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 9" SMALLBORE EXT SET WITH 0.2 MICRON FILTER, CLAVE®, CLAMP, ROTATING LUER; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 9" SMALLBORE EXT SET WITH 0.2 MICRON FILTER, CLAVE®, CLAMP, ROTATING LUER; STOPCOCK, I.V. SET
Catalog Number Z1931
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary twenty-eight (28) new devices were returned for evaluation.As received, no physical damage or anomalies were visually observed, no mating device was returned for evaluation.The sets were primed and no restriction was confirmed.Complaint of no flow / can't prime could not be confirmed, without the returned of the used sample.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.
 
Event or Problem Description
A complaint was received regarding a 9" (23 cm) smallbore ext set w/clave®, 0.2 micron filter, clamp, rotating luer that experienced no flow.The reporter stated that there were 29 total lot number that was having iv fluids occluded issues.The event date and the status of the product at the time of event was unknown.The event occurred during use on a patient, no adverse event and no delay in therapy.
 
Additional Manufacturer Narrative
B3 - date of event - the date of event is unknown, and (b)(6) 2025 has been used as a placeholder.The device has been received for evaluation.The investigation is pending completion.

Brand Name
9" SMALLBORE EXT SET WITH 0.2 MICRON FILTER, CLAVE®, CLAMP, ROTATING LUER
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22464829
Report Number9617594-2025-01429
Device Sequence Number19901747
Product Code FMG
UDI-Device Identifier00887709024489
UDI-Public(01)00887709024489(17)291201(10)14250368
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberZ1931
Device Lot Number14250368
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/23/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2025
Supplement Date Received by Manufacturer07/15/2025
Initial Report FDA Received Date07/09/2025
Supplement Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown